# SDR V0XD201810190002

- Difficulty date: October 3, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE TO VERTICAL STABILIZERS FWD DRAG ANGLE CRACKED. REPAIRED FUS TO VERT STAB FWD DRAG ANGLE IAW REO 670-55-31-018 REV A DATED 016-11-10, REO 670-55-31-110 DATED 2018-10-10, SRM 51-26-01, AMM 05-21-00.
